# SDR UPS98828294

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER RETRACTING GEAR, DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED AND ALTERNATE GEAR DOOR LIGHT, LEFT SIDE WAS ILLUMINATED.  RECYCLED THE GEAR, WITH SAME INDICATIONS.  PERFORMED ADJ/TEST OF LT AND RT MAIN GEAR DOOR UPLATCH MECHANISM PER MM 32-31-04.  FOUND RT PROX SENSOR WIRE BARE AND GROUNDING ON UPLATCH MECHANISM CAUSING RED DOORS NOT LATCHED LIGHT.  REPLACED RT GEAR DOOR PROX SWITCH.  COULD NOT DUPLICATE LT DOOR ALTERNATE AMBER LIGHT.  REPLACED LT AND RT ALTERNATE DOOR SWITCHES, OPS GOOD PER MM 32-31-04.
